Post-injection Fever Vaccine TT?
Good evening, thanks for asking at HealthReplies.com. TT or tetanus toxoid vaccine is a vaccine that is routinely given to women who want to get married, or will get pregnant. This is because tetanus can cause complications that lead to death, especially in the fetus, and by giving TT vaccine, the risk of tetanus in the mother and fetus, as well as the risk of tetanus in newborns can decrease significantly.
Regarding your question, it is true that there are side effects after the TT vaccine, which can be pain, redness and swelling at the injection site, fever and headaches. However, these side effects do not have to appear, and can disappear by themselves. Because it does not always occur, the condition you are experiencing can be a direct link to the injection of a TT vaccine, or a condition that is completely different and just happens to be close to the time you did the TT injection. Possibilities can include dengue fever, malaria, typhoid fever, migraine, and many others.
Our advice, you should check yourself to a general practitioner first to be certain whether what you experience is indeed a side effect of TT injection or something else. The doctor will do a history, physical examination and maybe a support in the form of blood tests and urine tests to ascertain the tendency and treat you based on these conclusions. This is especially important if you have tried independent handling but without success.
Meanwhile, you can still continue to consume over-the-counter pain relievers, heat-reducing and anti-inflammatory drugs by reading the rules of use first, multiply rest, manage stress well, consume high-nutrient foods such as vegetables and fruits, and drink plenty of water. If it still does not help, consult a doctor immediately. So, hopefully answering your question.